I didn't feel tearful when I was pg with DD, I just read it on the MN symptoms list. When I was very tearful last week it was when I should have been having my week off the pill but I carried on as per the advice on the packet because I'd missed one. I think my body just got confused. But my boobs have been sore for a good two weeks now and it was the metallic taste and noticeable lack of appetite today that really got me worried.
TheJumped no, I really don't want to be pregnant. It would be, well, not quite a disaster but close. Definitely not part of the plan. I'll get a test on Monday just to make sure.
I used to get this every now again when i was on the pill, stopped taking it in the end. It was making me feel like shite after taking it for years. Just dona test if you cant be sure, only way to know. As we can advise you on what it might be but at the end kf the day your still gonna be left wondering. Bestof luck chuck x
Ok so if you've only just started taking it then these could easily be symptoms of your body adjusting to the pill. I used to get very tearful on microgyon. Not tearful in early pg either time. Od take a bet you're in the clear. Good luck with your test.
That list is quite similar to my early PG symptom list. And yes, I spotted PGs that way.
But I also convinced myself I was PG at least twice when I wasn't.
So I'd say the overlap between early PG and PMT symptoms can be significant. POAS is the only way. (or just buy an expensive test whilst wearing white jeans. AF will arrive before you make it to a loo).
Hi I am 26 weeks and was on the pill and didn't have any symptoms of pregnancy until a missed period so took a test and I was already 7 weeks pregnant didn't really get any symptoms until 9-10 weeks so unfortunately the pill isn't always effective! I don't even know what happened had been on the same brand for 5 years took it same time every day and somehow still got pregnant! If you are unsure I would recommend just taking a test to put your mind at ease according to my GP it's only 1% of the time the pill doesn't work so I'm sure you will be fine